Alert archive / Virginia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 17, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Mar 31, 2017, 3:45 PM EDT for Charlotte County, Halifax County, Virginia. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2017, 3:45 PM EDT (19:45 UTC)
- Expired
- Mar 31, 2017, 4:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Charlotte County, VA, Halifax County, VA
The radar
The Raleigh/Durham radar (KRAX), 138 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 3:59 PM EDT | HAIL 1.75 | 3 Nne Clover, VA | |
| Mar 31, 4:00 PM EDT | HAIL 0.5 | 4 N Clover, VA | |
| Mar 31, 4:12 PM EDT | HAIL 1 | 4 Ese Saxe, VA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 380 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.7
The text
As transmitted.
310
WUUS51 KRNK 311945
SVRRNK
VAC037-083-312030-
/O.NEW.KRNK.SV.W.0017.170331T1945Z-170331T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
345 PM EDT FRI MAR 31 2017
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Southeastern Charlotte County in south central Virginia...
Northeastern Halifax County in south central Virginia...
* Until 430 PM EDT
* At 345 PM EDT, a severe thunderstorm was located over Crystal Hill,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Keysville...
Clover...
Drakes Branch...
Mt Laurel...
and Crystal Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3689 7849 3681 7856 3681 7893 3692 7895
3706 7845
TIME...MOT...LOC 1945Z 259DEG 25KT 3687 7887
HAIL...1.00IN
WIND...60MPH
$$
MBS3 follow-up statements
080
WWUS51 KRNK 312004
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
404 PM EDT FRI MAR 31 2017
VAC083-312013-
/O.CAN.KRNK.SV.W.0017.000000T0000Z-170331T2030Z/
Halifax VA-
404 PM EDT FRI MAR 31 2017
...THE SEVERE THUNDERSTORM WARNING FOR
NORTHEASTERN HALIFAX COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3689 7849 3681 7856 3684 7867 3686 7867
3687 7869 3689 7871 3695 7878 3693 7875
3693 7873 3694 7873 3696 7874 3697 7874
3704 7846
TIME...MOT...LOC 2003Z 259DEG 25KT 3689 7871
$$
VAC037-312030-
/O.CON.KRNK.SV.W.0017.000000T0000Z-170331T2030Z/
Charlotte VA-
404 PM EDT FRI MAR 31 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR
SOUTHEASTERN CHARLOTTE COUNTY...
At 403 PM EDT, a severe thunderstorm was located near Mt Laurel,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Keysville...
Drakes Branch...
Wylliesburg...
and Saxe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3689 7849 3681 7856 3684 7867 3686 7867
3687 7869 3689 7871 3695 7878 3693 7875
3693 7873 3694 7873 3696 7874 3697 7874
3704 7846
TIME...MOT...LOC 2003Z 259DEG 25KT 3689 7871
HAIL...1.00IN
WIND...60MPH
$$
MBS328
WWUS51 KRNK 312020
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
420 PM EDT FRI MAR 31 2017
VAC037-312030-
/O.CON.KRNK.SV.W.0017.000000T0000Z-170331T2030Z/
Charlotte VA-
420 PM EDT FRI MAR 31 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR
EAST CENTRAL CHARLOTTE COUNTY...
At 419 PM EDT, a severe thunderstorm was located near Wylliesburg,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter to golf ball size hail.
SOURCE...Radar and spotter reports.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
east central Charlotte County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3686 7852 3686 7856 3697 7857 3700 7847
3696 7848 3689 7849
TIME...MOT...LOC 2019Z 259DEG 25KT 3691 7857
HAIL...1.00IN
WIND...60MPH
$$
MBS382
WWUS51 KRNK 312030
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
430 PM EDT FRI MAR 31 2017
VAC037-312038-
/O.EXP.KRNK.SV.W.0017.000000T0000Z-170331T2030Z/
Charlotte VA-
430 PM EDT FRI MAR 31 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHARLOTTE COUNTY
HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3686 7852 3686 7856 3697 7857 3700 7847
3696 7848 3689 7849
TIME...MOT...LOC 2028Z 259DEG 25KT 3692 7851
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:20 PM EDT, 25 minutes earlier.
Area forecast discussion, Mar 31, 3:20 PM EDT, 25 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 320 PM EDT Fri Mar 31 2017 .SYNOPSIS... A cold front will move east across the region and move into thew Atlantic ocean tonight. High pressure will build across the region for the weekend. && .NEAR TERM /THROUGH SATURDAY/... As of 320 PM EDT Friday... Residual cool wedge across northeast portion of forecast area this afternoon will erode as warm front pushes north this afternoon into tonight. Meanwhile, cold front continues to march east into the mountains. This cold front will move east tonight and push further out into the Atlantic ocean overnight. High pressure in the Ohio Valley will build southeast into our region on Saturday. Severe threat will be rather short lived, with the convective line reaching the Atlantic coast by/just after sunset, nocturnal stabilization and the advancing front should allow for threat to drop off quickly. The best chances of strong storms are where temperatures have warmed into the lower 70 degrees F with dewpoints in the lower 60s. Across southern portions of Forecast area, 0-3 km lapse rates are steepening and may aid in leading to potential for localized damaging winds as storms develop and intensify. Strong southwesterly low- to mid-level flow (40-55 kt at 500 mb) will serve to organize updrafts. The main threats will be hail and gusty winds with the stronger cores as storms develop eastward near/along the NC/VA border this afternoon into tonight. The Storm Prediction Center in SWODY1 has outlooked areas east of a LYH-DAN line for Slight Risk of severe weather for this afternoon into tonight. Shaped the pops in isc grids towards a blend of HRRR and HiResw-arw East. In the wake of cold front, conditions will improve with clearing taking place tonight. As High pressure builds in for tonight, expect breezy conditions with northwest winds of 15 to 25 mph. West of the Blue Ridge, and more so for the higher terrain of WV and far western VA and into the NC mountains, some lingering low clouds and light precipitation (showers) may continue per shallow moist northwest flow. Low temperatures tonight will range from the upper 30s in the northern mountains to near 50 in the Piedmont. Northwest flow aloft returns for Saturday. Under cold advection aloft, 850 mb temperatures by early afternoon cool to values ranging from +1 to +5C. Any lingering upslope showers along the western slopes will dry up quickly. Utilized the NAM and continuity for pops on Saturday. High temperatures will vary from the the mid 40s in northwest Greenbrier county to the lower 70s in the Piedmont. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... As of 319 PM EDT Friday... High pressure is firmly in control at the start of the period. Winds will have begun to die down as the pressure gradient weakens. Skies will be sunny providing a benign Sunday with high temperatures in the 60s. Overnight on Sunday into Monday, the high will begin shifting eastward as a low begins to track toward the region from the midwest. Increased cloud cover will begin to move in ahead of the low and also from a shift to a southerly flow. Showers begin to move into the region Monday morning, beginning mainly in the mountains of northwest NC. Over the course of the day precip looks to be limited along the ridge early until larger scale forcing moves in to cause the PoPs to be more likely everywhere. The heaviest amounts be along and near the Blue Ridge. Isolated thunder within the showers can be expected. All in all, the situations looks to play out very similarly to what we have seen the past 18-24 hours. Heaviest and mostly likely PoP looks to occur during the afternoon into the evening. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... As of 319 PM EDT Friday... Winds will begin to pick up Monday night into Tuesday as the pressure gradient begins to strenghten around the low. These increased winds should first be noticed along the southern ridges as 850mb winds during the morning are between 40-50 kts from the south at this point. Post frontal passage, winds will shift westerly and stronger gusts will be seen throughout the region. Wrap around moisture from the low will continue to be an issue for the region Tuesday into Wednesday. This will be particularly noticeable in the northwest ridges which are typically susceptible to upslope precipitation as well. Models still have a lot of variance regarding the timing and strength of the next system to reach the region on Thursday. As of now, leaning toward the European solution which shows the onset of at least some light precip early in the morning Thursday. After this system passes, temperatures will be noticeably cooler for the end of the week into the weekend, so much that some nocturnal snow may be seen along the western ridges late Friday night. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... As of 142 PM EDT Friday... Low pressure in Ohio with a trailing warm front and cold front will move northeast this afternoon into tonight. Behind the cold front tonight, high pressure will build across the region for the weekend. Ceilings will be highly variable this afternoon into tonight with areas of IFR associated with the rain and thunderstorms. Winds will gusty and variable near thunderstorms. Outside of convection, MVFR to VFR SCT to BKN clouds expected this afternoon into tonight. High pressure will bring improving conditions during Saturday although appears sub-VFR cigs along with a few residual showers may linger at KBLF/KLWB into Saturday afternoon. Medium confidence in ceilings, visibilities and winds during the taf period. Extended Aviation Discussion... VFR will return for Saturday evening through Sunday under diminishing winds as high pressure slides across. Next similar low pressure system to that seen at the end of this week will approach by Monday with sub-VFR conditions likely returning Sunday night into Monday as rain again transitions to showers and storms to start the week. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...KK NEAR TERM...KK SHORT TERM...JR LONG TERM...JR AVIATION...KK/PM
Hazardous weather outlook, Mar 31, 3:41 PM EDT, 4 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 341 PM EDT Fri Mar 31 2017 VAZ007-009>014-018>020-WVZ042>044-507-508-011945- Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig- Alleghany VA-Bath-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 341 PM EDT Fri Mar 31 2017 This Hazardous Weather Outlook is for southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Potential for heavy rain Monday night into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ005-006-VAZ022>024-033>035-043>047-058-059-011945- Rockingham-Caswell-Roanoke-Botetourt-Rockbridge-Franklin-Bedford- Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-Halifax- Charlotte- 341 PM EDT Fri Mar 31 2017 This Hazardous Weather Outlook is for north central North Carolina, central Virginia, south central Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. There is a risk for severe thunderstorms this afternoon containing damaging winds and large hail. There is an isolated threat for tornadoes east of Highway 29. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Potential for heavy rain Monday night into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001>004-018>020-VAZ015>017-032-011945- Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Grayson-Carroll- Floyd-Patrick- 341 PM EDT Fri Mar 31 2017 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina and southwest Virginia. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Potential for heavy rain Monday night into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 31, 2:27 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
227 PM EDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM HAIL 5 NW BASSETT 36.82N 80.04W
03/31/2017 M0.75 INCH FRANKLIN VA PUBLIC
&&
JMORROWLocal storm report, Mar 31, 2:42 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
242 PM EDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HEAVY RAIN PARROTT 37.22N 80.63W
03/31/2017 M1.23 INCH PULASKI VA TRAINED SPOTTER
TRAINED SPOTTER REPORTS RAINFALL OF 1.23 INCHES WITHIN
THE TOWN OF PARROTT, VIRGINIA SINCE MIDNIGHT LAST NIGHT.
&&
JMORROWSpecial weather statement, Mar 31, 3:02 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
302 PM EDT FRI MAR 31 2017
WVZ043-507-508-311930-
Western Greenbrier-Summers-Eastern Greenbrier-
302 PM EDT FRI MAR 31 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN GREENBRIER AND
NORTHEASTERN SUMMERS COUNTIES...
At 300 PM EDT, radar indicated isolated strong thunderstorms were
located along a line extending from 8 miles north of Quinwood to
near Sandstone. Movement was east at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with a
couple of these storms.
Locations impacted include...
Rainelle...
Alderson...
Rupert...
Quinwood...
and Sandstone.
LAT...LON 3823 8037 3822 8036 3772 8062 3773 8066
3770 8067 3774 8092 3777 8089 3780 8092
3783 8093 3787 8081 3787 8075 3795 8081
3799 8077 3802 8080 3804 8083 3806 8080
3806 8083 3809 8082 3808 8071 3827 8044
TIME...MOT...LOC 1900Z 275DEG 26KT 3817 8076 3778 8092
DSSpecial weather statement, Mar 31, 3:22 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
322 PM EDT FRI MAR 31 2017
NCZ005-006-VAZ044-045-058-059-312015-
Rockingham-Caswell-Halifax-Campbell-Pittsylvania-Charlotte-
322 PM EDT FRI MAR 31 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
EASTERN ROCKINGHAM...CASWELL...CHARLOTTE...SOUTHEASTERN CAMPBELL...
SOUTHEASTERN PITTSYLVANIA AND HALIFAX COUNTIES AND THE CITY OF
DANVILLE...
At 320 PM EDT, radar indicated strong thunderstorms extending from
Brookneal...through Leda and Dry Fork...to Wentworth. Movement was
east at 40 mph.
Some storms will produce locally heavy rain...pea to dime
size hail...and wind gusts around 40 MPH.
Locations impacted include...
Danville...
Eden...
Reidsville...
South Boston...
and Wentworth.
This includes The following Location Danville Airport.
LAT...LON 3689 7849 3670 7865 3667 7862 3669 7865
3668 7870 3654 7873 3654 7914 3624 7916
3626 7996 3636 7982 3672 7951 3685 7917
3709 7904 3718 7864 3708 7844
TIME...MOT...LOC 1920Z 258DEG 35KT 3704 7900 3685 7908 3674 7944 3638
7975 3620 8000
MBSLocal storm report, Mar 31, 3:35 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
335 PM EDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 1 W REIDSVILLE 36.35N 79.69W
03/31/2017 E0.25 INCH ROCKINGHAM NC TRAINED SPOTTER
&&
JMORROWSpecial weather statement, Mar 31, 3:41 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
341 PM EDT FRI MAR 31 2017
WVZ507-312015-
Eastern Greenbrier-
341 PM EDT FRI MAR 31 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
GREENBRIER COUNTY...
At 339 PM EDT, radar indicated isolated strong thunderstorms located
along a line extending from near Leonard to near Maxwelton. Movement
was east at 40 mph.
Winds in excess of 30 mph and pea size hail are possible with a
couple of these these storms, especially one moving toward Rorer.
Locations impacted include...
Renick...
Neola...
Falling Spring...
Beartown State Park...
and Rorer.
LAT...LON 3805 8026 3804 8021 3804 8016 3806 8011
3806 8004 3788 8016 3786 8052 3804 8041
3808 8036 3811 8036
TIME...MOT...LOC 1939Z 259DEG 33KT 3809 8035 3788 8048
DSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 4:13 AM EDT | Special Weather Statement | RNK | Carroll, City of Galax, City of Radford | 47 min |
| Mar 31, 6:52 AM EDT | Special Weather Statement | RNK | Carroll, Floyd, Patrick, City of Galax | 53 min |
| Mar 31, 8:35 AM EDT | Special Weather Statement | RNK | Amherst, Appomattox, Bedford, Botetourt, Campbell, Halifax and 4 more | 55 min |
| Mar 31, 9:27 AM EDT | Special Weather Statement | RNK | Appomattox, Buckingham, Charlotte, Halifax | 48 min |
| Mar 31, 9:31 AM EDT | Special Weather Statement | RNK | City of Danville | 44 min |
| Mar 31, 1:18 PM EDT | Special Weather Statement | RNK | Henry | 27 min |
| Mar 31, 1:33 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Patrick, City of Martinsville | 30 min |
| Mar 31, 1:58 PM EDT | Special Weather Statement | RNK | Franklin | 32 min |
| Mar 31, 2:26 PM EDT | Special Weather Statement | RNK | Henry, Pittsylvania, City of Martinsville | 64 min |
| Mar 31, 3:22 PM EDT | Special Weather Statement | RNK | Charlotte, Halifax, City of Danville | 53 min |
| Mar 31, 4:11 PM EDT | Special Weather Statement | RNK | Halifax | 64 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.